# SDR USAA200507005

- Difficulty date: July 29, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 50,511 hours, 30,050 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH BY 4 INCH AREA OF DELAMINATION ON TRAILING EDGE OF TAB, 18 INCH FROM OUTBOARD END.  WET COMPOSITE LAYUP PER SRM 51-70-16.
